# SDR CA960529014

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 32448094
- Condition: Leaking
- Location: Case Drain
- Part time: 1,498 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON INSPECTION, BLUE DYE NOTICED FROM FCU VENT INDICATING FUEL LEAKAGE  INTO BEARING AREA.
